Search Results for: 05C40

On Πk–connectivity of some product graphs

B. Chaluvaraju, Medha Itagi Huilgol, Manjunath N., and Syed Asif Ulla S. Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 21, 2015, Number 2, Pages 70—79 Download full paper: PDF, 278 Kb Details Authors and affiliations B. Chaluvaraju … Continue reading

AMS Codes

This functionality is currently in “beta”. You can use the search box for specific AMS codes, which are not in the list. 00A65 05A15 05A19 05A20 05C20 05C40 05C69 11A07 11A25 11A41 11A51 11A55 11B05 11B25 11B37 11B39 11B50 11B65 … Continue reading

Sharp concentration of the rainbow connection of random graphs

Yilun Shang Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 16, 2010, Number 4, Pages 25—28 Download full paper: PDF, 145 Kb Details Authors and affiliations Yilun Shang Department of Mathematics, Shanghai Jiao Tong University Shanghai 200240, China … Continue reading